# SDR IPXA2024081314306

- Difficulty date: July 20, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B622126
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, MAIN DECK FLOOR SUPPORT PLATE, STA 1880 LBL 50 & LBL 60. (REPLACE). I.A.W AMM 20-51-01-912-008 REV 111 REPLACED PLATE TOTAL 2 EA.   .I.A.W AMM 51-24-13-607-010 REV 111 APPLY CORROSION PREVENTIVE COMPOUND.
